Journal article icon

Journal article

Entanglement entropy in extended quantum systems INTRODUCTION

Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
42
Issue:
50
Publication date:
2009-12-18
DOI:
ISSN:
1751-8113
URN:
uuid:cf1e1b67-53eb-4b3a-89bc-935b9a009afa
Source identifiers:
240807
Local pid:
pubs:240807

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP